# SDR SIMA20150323007

- Difficulty date: March 23, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523122419
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FRAME 22, BETWEEN STRINGER 13 - 14 IS CORRODED.  REPAIRED RT FUSELAGE FRAME 22, BETWEEN STRINGERS 13 - 14R IAW SRM 53-00-04 REPAIR ITEM 17.
